We prove an upper bound for the first Dirichlet eigenvalue of the p-Laplacian operator on convex domains. The result implies a sharp inequality where, for any convex set, the Faber-Krahn deficit is dominated by the isoperimetric deficit.

Brandolini B., Nitsch C., & Trombetti C. (2010). An upper bound for nonlinear eigenvalues on convex domains by means of the isoperimetric deficit. ARCHIV DER MATHEMATIK, 94(4), 391-400 [10.1007/s00013-010-0102-8].

An upper bound for nonlinear eigenvalues on convex domains by means of the isoperimetric deficit

Brandolini B.
;
2010

Abstract

We prove an upper bound for the first Dirichlet eigenvalue of the p-Laplacian operator on convex domains. The result implies a sharp inequality where, for any convex set, the Faber-Krahn deficit is dominated by the isoperimetric deficit.
Settore MAT/05 - Analisi Matematica
Brandolini B., Nitsch C., & Trombetti C. (2010). An upper bound for nonlinear eigenvalues on convex domains by means of the isoperimetric deficit. ARCHIV DER MATHEMATIK, 94(4), 391-400 [10.1007/s00013-010-0102-8].
File in questo prodotto:
File Dimensione Formato  
ArchMath(2010).pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 184.56 kB
Formato Adobe PDF
184.56 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/494165
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 13
  • ???jsp.display-item.citation.isi??? 13
social impact